# SDR CA010713008

- Difficulty date: June 17, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 12,210 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Frayed
- Location: Gearbox
- Part time: 467 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAYING AT SEAM. THESE BELT ARE GOOD FOR 600 HOURS. WE HAD TO REPLACE THIS BELT EARLY AS WE THOUGHT IT WOULD NOT GO THE FULL 600 HOURS DUE TO THE FRAYING AT ITS SEAM.
